ptenes

Publicações de Docentes

Publicações 2002

 

  1. doNASCIMENTO, A. S. . Addendum: Inner Transition Layers in a Elliptic Boundary Value Problem. Nonliear Analysis: Theory, Methods and Applications, v. 49, p. 147-148, (2002).
  2. de OLIVEIRA, C. R. ; Marcus V. Lima . Singular Continuous Spectrum for a Class of Nonprimitive Substitution Schrödinger Operators. Proceedings of the American Mathematical Society, v. 130, n. 1, p. 145-156, (2002).
  3. Carvalho, T. O. ; de OLIVEIRA, C. R. . Spectra and Transport in Almost Periodic Dimers. Journal of Statistical Physics, Estados Unidos, v. 107, n. 5/6, p. 1015-1030, (2002).
  4. de OLIVEIRA, C. R. . Eigenfunction Entropy as a Criterion of Localization. Physics Letters A, v. 296, n. 4-5, p. 165-170, (2002).
  5. KONDO, C. I. ; LEFLOCH, P. G. . Zero diffusion-dispersion limits for hyperbolic conservation laws. SIAM Journal on Mathematical Analysis, v. 33, n. 6, p. 1320-1329, (2002).
  6. PETRONILHO, G. ; HIMONAS, A. A. . Propagation of regularity and global hypoellipticity. Michigan Mathematical Journal, v. 50, p. 471-`481, (2002).
  7. PETRONILHO, G. . Global solvability and simultaneously approximable vectors. Journal Of Differential Equations, v. 184, p. 48-61, (2002).
  8. LOBOS, G. A. ; ASPERTI, A. C. ; MERCURI, F. . Pseudo-parallel submanifolds of a space form. Advance In Geometry, Berlin, v. 2, n. 1, p. 57-71, (2002).
  9. LOBOS, G. A. . Pseudo-parallel surfaces in space forms. In: DIFFERENTIAL GEOMETRY, VALENCIA 2001, Proceedings of the International Conference held to honour the 60th Birthday of A. M. Naveira. Singapore: : World Scientific. 197-204, (2002).
  10. HOUNIE, J. ; BERHANU, Shiferaw . On boundary properties of solutions of complex vector fields,. J. Func. Anal., v. 192, p. 446-490, (2002).
  11. HOUNIE, J. ; SILVA, E. R. . A Similarity Principle for Locally Solvable Vector Fields,. Journal de Mathématiques Pures et Appliquées, v. 81, p. 715-746, (2002).
  12. PERGHER, P. L. Q. . ON (Z2)k ACTIONS. Topology Appl., Amsterdam - Holanda, v. 117, n. 1, p. 105-112, 2002.
  13. PERGHER, P. L. Q. ; GONÇALVES, D. L. ; JAWOROWSKI, J. . G-COINCIDENCES FOR MAPS OF HOMOTOPY SPHERES INTO CW-COMPLEXES. Proceedings of the American Mathematical Society, Providence, R.I. - USA, v. 130, n. 10, p. 3111-3115, (2002).
  14. PERGHER, P. L. Q. . (Z2)K ACTIONS FIXING {POINT} U Vn. Fundamenta Mathematicae, Varsóvia - Polônia, v. 172, n. 1, p. 83-97, (2002).
  15. PERGHER, P. L. Q. ; JAWOROWSKI, J. ; GONÇALVES, D. L. . MEASURING THE SIZE OF THE COINCIDENCE SET. Topology Appl., Amsterdam - Holanda, v. 125, n. 3, p. 465-470, (2002).
  16. TOJEIRO, R. ; DAJCZER, M. . An extension of the classical Ribaucour transformation. Proceedings of the London Mathematical Society, Londres, v. 85, n. 3, p. 211-232, (2002).
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905